It depends on your genetic makeup, your response to the drug, height/weight, and metabolism.
I've been on Clonazepam for over a year and have had no change in my body weight.
Weight changes are side-effects in benzos because for some people, they cause nausea as a side-effect, thus reducing appetite. In others, they cause tiredness/sedation which leads to less exercise, which can cause weight gain.
The drug does not directly affect metabolism like Antipsychotics (Zyprexa, Saphris, Geodon, Risperdal, Latuda, Seroquel, Invega, and Abilify) or Triptans (used for migraines, and include Imitrex, Maxalt, Frova, Relpax, and many others).
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2010 • 1 answer
Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?
Posted 2 Jan 2012 • 2 answers
Trilafon - this is a good med for me however I cannot escape the weight gain and increased appetite?
Posted 9 Mar 2013 • 1 answer
Posted 21 Aug 2013 • 1 answer
Posted 3 Sep 2013 • 1 answer